ringostarr

59d

I can’t think anymore. In class, it’s not that it’s too hard for me; I’ve been ok the rest of the year. It’s just that I look at the problem and can’t concentrate, can’t think about it. I used to be so good at math. It hurts to watch myself lose it like this and become dumber and dumber. And finals are coming up…..

wellbutrin has made me wake up at 5 am, completely lose my appetite, makes my ears ring and hands shake (I can’t have soup anymore), and now is making me dumb, unable to concentrate. But I’ve been feeling better lately emotionally, so if it can make me feel ok again then it’s all worth it. But then it’s upsetting that I have to just cope with the side effects.

It’s my sixth medication I’ve tried. Zoloft gives me severe chest pains, and other SSRIs make my suicidal thoughts worse. Why am I so unlucky????? all my other friends just take zoloft and feel better. Why do I have to suffer for so long?

Bupropion

Chest pain

Bupropion • Type: Oral

Depression

Lethargy

Anxiety (Including GAD)

Ketamine

View all
  • Gwen71

    59d

    Maybe it's time for a meds change. Talk to your psychiatrist.

    • ringostarr

      59d

      I probably should, but I’m so tired of switching and waiting for new meds to work. It’s my sixth medication and I’m so tired.

      • Gwen71

        59d

        I totally get that. It took me a long time to find the right meds for me. I know it is frustrating; especially when you start a different meds it takes a couple of weeks to start acctually work. I hope you find your meds that work for you.🙏🤗

  • sleepyk12

    59d

    I had to try a TON of medications in order to find one that worked for me. I stopped counting around 8 or so.... it's a long a frustrating process, but if you have a good psychiatrist, they should listen to your concerns and work with you to find a med that works. Have you done gene sight testing (not sure that's how it's actually spelled)? They did that for me after a bunch of failed meds and that helped determine some different options that eventually did work out

    • ringostarr

      59d

      i’m looking into genesight testing, probably gonna go off meds for a while and then do it

  • SheepySheepp

    59d

    I started seeing a Nuerologist along with my Physiatrist who also works with my counselor, and that made a huge difference for me, maybe look into a Neurologist near you. It could also be burnout from the past school year, and years in general, and that underlying depression/stress/anxiety is amplifying/counteracting the medications you are taking, and vice versa. I would really suggest seeing a Nuerologist to get a fresh point of view. ❤️

  • Skipeople

    59d

    Have you considered trying something like Ketamine? Some people react quickly and well to meds and others don't. Everyone is different, obviously. Sounds like you need something to mix everything up. You may also need a combination of meds versus one. Best of luck!!!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.